# SDR ASAA2019062089760

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,134 hours, 4,216 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Window Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT OVERHEAT LIGHT. GROUNDED - YES. FOUND RH SIDE WINDOW HEAT HARNESS DISCONNECTED. CONNECTED HARNESS AND ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM - TEST, NO DEFECTS NOTED, REF B737-900 AMM 30-41-11.
